# SDR 95FDEA00861

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DID NOT GET NOSE GEAR LIGHT DURING NORMAL EXTENSION,  RECYCLED AND TESTED AND DID NOT CHECK NORMAL, WENT AROUND AND ON GROUND, THE NOSE GEAR LIGHT TESTED NORMAL, LEFT GEAR DOWN IN PATTERN AND LANDED.  INSPECTED NOSE GEAR POSITION SWITCH AND FOUND WATER IN CANNON PLUG, CLEANED MOISTURE FROM CANNON PLUG - CHECKED LINKAGE FOR DEFECTS, FOUND NONE, SYS GROUND CHECK NORMAL.
